# SDR DALA2020110603620

- Difficulty date: October 18, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 55,425 hours, 25,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pouch
- Condition: Damaged
- Location: Dearm Pin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SLIDE DISARM PIN POUCH DAMAGED.  CORRECTIVE ACTION: REPLACED DISARM PIN POUCH ON 1R DOOR.
